Monodromy.pdf (727.15 kB)
Download file

Families of lattice polarized K3 surfaces with monodromy

Download (727.15 kB)
journal contribution
posted on 08.10.2018, 13:10 by Charles F. Doran, Andrew Harder, A.Y. Novoseltsev, Alan ThompsonAlan Thompson
We extend the notion of lattice polarization for K3 surfaces to families over a (not necessarily simply connected) base, in a way that gives control over the action of monodromy on the algebraic cycles, and discuss the uses of this new theory in the study of families of K3 surfaces admitting fibrewise symplectic automorphisms. We then give an application of these ideas to the study of Calabi-Yau threefolds admitting fibrations by lattice polarized K3 surfaces.

Funding

C. F. D. and A. Y. N. were supported by the Natural Sciences and Engineering Resource Council of Canada (NSERC); the Pacific Institute for the Mathematical Sciences (PIMS); and the McCalla Professorship at the University of Alberta. A.H. was supported by an NSERC PGS D scholarship and a University of Alberta Doctoral Recruitment Scholarship. A.T. was supported in part by NSERC and in part by a Fields-Ontario-PIMS Postdoctoral Fellowship with funding provided by NSERC; the Ontario Ministry of Training, Colleges and Universities; and an Alberta Advanced Education and Technology Grant.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

International Mathematics Research Notices

Volume

2015

Pages

12265 - 12318

Citation

DORAN, C.F. ... et al., 2015. Families of lattice polarized K3 surfaces with monodromy. International Mathematics Research Notices, 2015(23), pp. 12265-12318.

Publisher

© The Authors. Published by Oxford University Press

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Acceptance date

12/02/2015

Publication date

2015

Notes

This is a pre-copyedited, author-produced version of an article accepted for publication in International Mathematics Research Notices following peer review. The version of record DORAN, C.F. ... et al., 2015. Families of lattice polarized K3 surfaces with monodromy. International Mathematics Research Notices, 2015(23), pp. 12265-12318 is available online at https://doi.org/10.1093/imrn/rnv071

ISSN

1073-7928

eISSN

1687-0247

Language

en

Usage metrics

Keywords

Exports